Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10834
Title: On nondifferentiable higher-order symmetric duality in multiobjective programming involving cones
Authors: Yang, XM
Yang, J
Yip, TL 
Keywords: Converse duality theorems
Higher-order Mond-Weir symmetric dual model
Higher-order Wolfe symmetric dual model
Multiobjective programming
Nondifferentiability
Strong duality theorems
Issue Date: 2013
Publisher: springer berlin
Source: Journal of the operations research Society of China, 2013, v. 1, no. 4, p. 453-465 How to cite?
Journal: Journal of the Operations Research Society of China 
Abstract: In this paper, we point out some deficiencies in a recent paper (Lee and Kim in J. Nonlinear Convex Anal. 13:599-614, 2012), and we establish strong duality and converse duality theorems for two types of nondifferentiable higher-order symmetric duals multiobjective programming involving cones.
URI: http://hdl.handle.net/10397/10834
ISSN: 2194-6698
DOI: 10.1007/s40305-013-0033-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

36
Last Week
3
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.